MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System

BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System
Model Number SBC-501
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used for the rectum in a rectal polyp removal procedure on (b)(6) 2026, for the treatment of rectal polyp.During the procedure, the physician noted a small black rubber fragment in the colon.The fragment was removed without issue and was identified as the inner portion of the orca biopsy cap that had become detached and fallen into the scope.The procedure was completed using the same device.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a040103 captures the reportable event of material fragmentation.Imdrf impact code f23 captures the reportable event of retrieval of the device.

Brand Name
Seal Biopsy Valve
Common Device Name
Endoscopic Irrigation/Suction System
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
nolato contour inc
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25177201
Report Number3005099803-2026-01905
Device Sequence Number10692803
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public(01)08714729981596
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue NumberSBC-501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/19/2026
09/08/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/14/2026
09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown